# SDR 99UAL900629

- Difficulty date: December 5, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 62,699 hours, 35,911 cycles
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 18252
- Condition: Failed
- Location: Nr 1 Engine
- Component: 18252
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DOES NOT PASS FIRE TEST (WHEN SELECTED TO ENGINE & WHEEL WELL TEST).  *S/D*  REPLACED NR 1 ENG FIRE DETECTION ELEMENT M447.  SYSTEM OPERATIONAL CHECK NORMAL NO FURTHER PROBLEMS REPORTED.
